Advertisement

Densely Defined Functional Differential Inclusions with Finite Delay

  • Saïd Abbas
  • Mouffak Benchohra
Chapter
  • 585 Downloads
Part of the Developments in Mathematics book series (DEVM, volume 39)

Abstract

In this chapter, we are concerned by the existence of mild and extremal solutions of some first order classes of impulsive semi-linear functional differential inclusions with local and nonlocal conditions when the delay is finite in a separable Banach space (E, | ⋅ | ). 

Keywords

Functional Differential Inclusions Nonlocal Conditions Separable Banach Space Class Order Extreme Solutions 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 4.
    N. Abada, M. Benchohra, H. Hammouche, Existence and controllability results for nondensely defined impulsive semilinear functional differential equations. Differ. Integr. Equ. 21(5–6), 513–540 (2008)zbMATHMathSciNetGoogle Scholar
  2. 6.
    N. Abada, M. Benchohra, H. Hammouche, Existence results for semilinear differential evolution equations with impulses and delay. Cubo 12, 1–17 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  3. 16.
    N.U. Ahmed, Semigroup Theory with Applications to Systems and Control. Pitman Research Notes in Mathematics Series, vol. 246 (Longman Scientific & Technical, Harlow; Wiley, New York, 1991)Google Scholar
  4. 18.
    N.U. Ahmed, Optimal control for impulsive systems in Banach spaces. Inter. J. Differ. Equ. Appl. 1(1), 37–52 (2000)Google Scholar
  5. 19.
    N.U. Ahmed, Systems governed by impulsive differential inclusions on Hilbert spaces. Nonlinear Anal. 45, 693–706 (2001)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 53.
    M. Belmekki, M. Benchohra, S.K. Ntouyas, Existence results for densely defined semilinear functional differential inclusions. J. Contemp. Math. 1(1), 25–44 (2008)zbMATHGoogle Scholar
  7. 54.
    M. Benchohra, L. Gorniewicz, Existence results of nondensely defined impulsive semilinear functional differential inclusions with infinite delay. J. Fixed Point Theory Appl. 2(1), 11–51 (2007)zbMATHMathSciNetGoogle Scholar
  8. 81.
    M. Benchohra, J. Henderson, S.K. Ntouyas, Impulsive Differential Equations and Inclusions, vol. 2 (Hindawi Publishing Corporation, New York, 2006)CrossRefzbMATHGoogle Scholar
  9. 89.
    L. Byszewski, Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem. J. Math. Anal. Appl. 162, 494–505 (1991)CrossRefzbMATHMathSciNetGoogle Scholar
  10. 90.
    L. Byszewski, Existence and uniqueness of solutions of semilinear evolution nonlocal Cauchy problem. Zeszyty Nauk. Politech. Rzeszowskiej Mat. Fiz. 18, 109–112 (1993)MathSciNetGoogle Scholar
  11. 106.
    K.J. Engel, R. Nagel, One-Parameter Semigroups for Linear Evolution Equations (Springer, New York, 2000)Google Scholar
  12. 168.
    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations (Springer, New York, 1983)CrossRefzbMATHGoogle Scholar
  13. 184.
    J. Wu, Theory and Applications of Partial Functional Differential Equations. Applied Mathematical Sciences, vol. 119 (Springer, New York, 1996)Google Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  • Saïd Abbas
    • 1
  • Mouffak Benchohra
    • 2
  1. 1.Laboratoire de MathématiquesUniversité de SaïdaSaïdaAlgeria
  2. 2.Department of MathematicsUniversity of Sidi Bel AbbesSidi Bel AbbesAlgeria

Personalised recommendations